MathSciNet Relay Station
MathSciNet bibliographic data
MR2729874 94A12 (65F30 90C26)
Davies, Michael Evan; Gribonval, Rémi Restricted isometry constants where $\ell\sp p$ sparse recovery can fail for $0<p\leq 1$. IEEE Trans. Inform. Theory 55 (2009), no. 5, 2203–2214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement